# SDR DU4R2009295

- Difficulty date: February 12, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65479707
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312003 N/R 37981 DURING SCHEDULED INSPECTION, FOUND FLOORBEAM WEB AT BS 706, LBL 46 HAS 4 INCH CRACK.
